• Title of article

    Fourier–Jacobi expansion of automorphic forms on Sp(1, q) generating quaternionic discrete series

  • Author/Authors

    Hiro-aki Narita 1، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2006
  • Pages
    45
  • From page
    638
  • To page
    682
  • Abstract
    The aim of this paper is to develop the notion of the Fourier expansion of automorphic forms on Sp(1, q) generating quaternionic discrete series, which are non-holomorphic forms. There is such an expansion given by Tsuneo Arakawa, assuming the boundedness of the forms and the integrability of the discrete series. We study these automorphic forms without such assumptions. When q >1 we prove the “Koecher principle” for such automorphic forms, whose validity is known for holomorphic automorphic forms except elliptic modular forms. © 2006 Elsevier Inc. All rights reserved.
  • Keywords
    Koecher principle , The real symplectic group of signature (1+ , q?) , Generalized Whittakerfunctions , fourier expansion , Quaternionic discrete series
  • Journal title
    Journal of Functional Analysis
  • Serial Year
    2006
  • Journal title
    Journal of Functional Analysis
  • Record number

    839243